# SDR USAA040730

- Difficulty date: October 7, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Engine: Cfmint CFM563B2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE, 2 INCH SQUARE, CORROSION, STA 1280 BETWEEN STRINGERS 29R, 28R.  FABRICATED AND REPLACED PARTS IAW MFG DRWG 146N2006.
